# SDR DALA2019101405887

- Difficulty date: October 14, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 908-1037
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LONGERON AT L=30 BTW Y=908/1037 AFT CARGO COMPARTMENT. (CORROSION LEVEL 2) LONGERON WAS REPLACED PER B717-200 SRM 51-41-05-0G AND SRM 53-00-05-2R-2 REPAIR 2 FIGURE 201. (LP1314196)
